Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in the neck and back after twisting the torso. Slight swelling under the chin. Arthritis?

Hi, i take Methotrxate for RA. For the last week i have had neck pain which started with pain just below my right shoulder pain which hurt when i twisted my torso. I assumed i pulled a muscle as the pain in my back shot up to my neck with side/twisting movement. The back pain has now gone but today i am in excruitating pain at the base of my neck, it started yesterday getting worse. It feels tender and even slight movement causes shooting pains in th side of my neck. I have slight swelling under my chin and along my jawline. Could all this be down to arthritis? Thanks. Michelle.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response

The symptoms you are experiencing might be related to any possible ENT infection.

Please check with your physician or ENT specialist to get proper treatment.

Hope it helped!
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor